MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMITHS MEDICAL OXIMETER SPECTRO2

SMITHS MEDICAL ASD, INC. SMITHS MEDICAL OXIMETER SPECTRO2
Catalog Number WW1000EN
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One oximeter was returned for evaluation.Visual inspection of the device found it to be in good physical condition.The device underwent functional testing by testing the spo2 on the simulator, confirming the reported customer complaint.No spo2 readings were present as a result of the test.Further visual inspection found that the oximeter board had come loose due to impact suffered to the monitor.The board was reseated as a preventive measure and now all reading are steady and accurate with several probes and the simulator.The cause of issue was determined to be user interface; no intrinsic evidence to suggest a cause of issue related to manufacturing.
 
Event or Problem Description
Information was received that a smiths medical sleep capnograph has error sr.It was reported unit was found on shelf; it failed annual inspection.No patient involvement.

Brand Name
SMITHS MEDICAL OXIMETER SPECTRO2
Common Device Name
OXIMETER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane n
minneapolis MN 55442
MDR Report Key9181909
Report Number3012307300-2019-05532
Device Sequence Number17054546
Product Code DQA
UDI-Device Identifier30843418000016
UDI-Public30843418000016
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K083787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberWW1000EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2019
Initial Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1